# SDR 98ZZZX3358

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376E
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5213
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Body
- Part number: 2537576
- Condition: Cracked
- Location: Fuel Control
- Part time: 5,618 hours
- Component: Bendix, 252464492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF FUEL CONTROL FOR REPAIR, FOUND DRIVE BODY CRACKED.
